Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 101, NWS Marquette, MI
NWS Marquette, MI issued this severe thunderstorm warning at Sep 21, 2007, 12:05 PM EDT for Houghton County, Michigan. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 21, 2007, 12:05 PM EDT (16:05 UTC)
- Expired
- Sep 21, 2007, 1:00 PM EDT
- In force
- 55 min
- Issued by
- NWS Marquette, MI
- Area
- Counties, with a storm outline in the text
County Houghton County, MI
The radar
The Marquette radar (KMQT), 91 km from the middle of the area, began a volume at 16:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 21, 12:25 PM EDT | HAIL 0.75 | 5 Sw Houghton, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.1 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 149 J/kg
- Mixed-layer CIN
- -209 J/kg
- Mixed-layer LCL
- 1031 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMQT 211605
SVRMQT
MIC061-211700-
/O.NEW.KMQT.SV.W.0101.070921T1605Z-070921T1700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MARQUETTE MI
1205 PM EDT FRI SEP 21 2007
THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HOUGHTON COUNTY IN WESTERN UPPER MICHIGAN
* UNTIL 100 PM EDT
* AT 1159 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 15 MILES NORTHWEST OF NISULA...OR 20 MILES EAST
OF ONTONAGON. THE STORM WAS MOVING EAST AT 40 MILES PER HOUR. THIS
STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL.
* SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
DONKEN...TOIVOLA...PAINESDALE...TAPIOLA...SOUTH RANGE...CHASSELL...
HOUGHTON...JACOBVILLE AND RABBIT BAY...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 4714 8823 4713 8826 4711 8827 4707 8833
4701 8835 4694 8843 4693 8855 4684 8894
4694 8892 4705 8894 4716 8829
TIME...MOT...LOC 1605Z 264DEG 38KT 4697 8882
$$
AJ3 follow-up statements
000
WWUS53 KMQT 211618
SVSMQT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
1217 PM EDT FRI SEP 21 2007
MIC061-211700-
/O.CON.KMQT.SV.W.0101.000000T0000Z-070921T1700Z/
HOUGHTON MI-
1217 PM EDT FRI SEP 21 2007
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HOUGHTON COUNTY
UNTIL 100 PM EDT...
AT 1217 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 2 MILES SOUTH OF PAINESDALE...OR 10 MILES
SOUTHWEST OF HOUGHTON. THE SEVERE THUNDERSTORM WAS MOVING EAST AT 45
MILES PER HOUR. THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL.
* SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
JACOBVILLE AND RABBIT BAY...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 4714 8823 4713 8826 4711 8827 4707 8833
4701 8835 4694 8843 4691 8880 4697 8881
4707 8877 4716 8829
TIME...MOT...LOC 1617Z 260DEG 40KT 4701 8861
$$
AJ000
WWUS53 KMQT 211629
SVSMQT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
1229 PM EDT FRI SEP 21 2007
MIC061-211700-
/O.CON.KMQT.SV.W.0101.000000T0000Z-070921T1700Z/
HOUGHTON MI-
1229 PM EDT FRI SEP 21 2007
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HOUGHTON COUNTY
UNTIL 100 PM EDT...
AT 1229 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR CHASSELL...OR 5 MILES SOUTH OF HOUGHTON. THE
SEVERE THUNDERSTORM WAS MOVING EAST AT 40 MILES PER HOUR. THIS STORM
IS CAPABLE OF PRODUCING PENNY SIZE HAIL.
* SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
RABBIT BAY...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 4714 8823 4713 8826 4711 8827 4707 8833
4701 8835 4697 8845 4699 8862 4707 8864
4709 8858 4716 8829
TIME...MOT...LOC 1629Z 252DEG 38KT 4705 8847
$$
AJ000
WWUS53 KMQT 211649
SVSMQT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
1249 PM EDT FRI SEP 21 2007
MIC061-211700-
/O.CON.KMQT.SV.W.0101.000000T0000Z-070921T1700Z/
HOUGHTON MI-
1249 PM EDT FRI SEP 21 2007
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HOUGHTON COUNTY
UNTIL 100 PM EDT...
AT 1249 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 4 MILES NORTHWEST OF RABBIT BAY...OR 6 MILES EAST
OF HOUGHTON. THE SEVERE THUNDERSTORM WAS MOVING EAST AT 40 MILES PER
HOUR. THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL.
* SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
RURAL NORTHEASTERN HOUGHTON COUNTY...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 4714 8823 4713 8826 4711 8827 4705 8836
4705 8854 4711 8849 4712 8844 4715 8837
4716 8829
TIME...MOT...LOC 1649Z 250DEG 39KT 4712 8838
$$
AJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 5:28 AM EDT, 6 hours 37 minutes earlier.
Area forecast discussion, Sep 21, 5:28 AM EDT, 6 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MARQUETTE MI 528 AM EDT FRI SEP 21 2007 .DISCUSSION... UPPER AIR PATTERN CONSISTS OF A 500 MB RIDGE ACROSS THE ERN U.S...CLOSED LOW OFF OF FL...CLOSED LOW OFF SOUTHERN CA...TROUGHING INTO THE NORTHERN ROCKIES. THE TROUGH IN THE NORTHERN ROCKIES WILL BE THE MAIN WEATHER MAKER FOR THIS FORECAST AFTER A SHORTWAVE THAT IS CURRENTLY AFFECTING THE CWA GOES BY EARLY THIS MORNING. THIS TROUGH LOOKS PLENTY STRONG AND LOOKS TO DIG AS EVIDENCED ON WATER VAPOR WITH STRONG DARKENING ACROSS WESTERN MT CURRENTLY EARLY THIS MORNING. NAM SHOWS THIS TROUGH DIGGING TODAY AND TAKING ON A BIT OF A NEGATIVE TILT BY 00Z TONIGHT WITH STRONG PVA OFF TO THE WEST OF THE CWA. THIS QUICKLY MOVES THROUGH TONIGHT WITH RIDGING THEN BUILDING INTO THE CWA AND THIS REMAINS THROUGH 12Z MON. NAM SHOWS THE COLD FRONT ON 1000-500 MB THICKNESS ACROSS THE WESTERN CWA 00Z SAT AND THIS QUICKLY MOVES THROUGH THE CWA TONIGHT WITH A STRONG PRESSURE GRADIENT BEHIND ACROSS THE CWA LATE THIS AFTERNOON AND TONIGHT. STRONG 850-500 MB Q-VECTOR CONVERGENCE MOVES ACROSS THE CWA TODAY AND OUT OF THE CWA 06Z TONIGHT. ONE THING FOR CERTAIN...IT IS GOING TO BE WINDY ACROSS THE CWA THROUGH TONIGHT. DID NOT MAKE MANY CHANGES TO THE GOING FORECAST FOR WINDS AND FELT PREVIOUS SHIFT HAD GOOD HANDLE ON THE WIND SITUATION. GUSTS UP TO 60 MPH STILL POSSIBLE ON THE KEWEENAW LATE THIS AFTERNOON WITH WEST WINDS AS WOULD NOT TAKE MUCH TO BRING THESE DOWN TO THE SFC WITH AS STRONG OF A SYSTEM AS THIS ONE IS DYNAMICALLY OR FOR PRESSURE GRADIENTS. SEVERE WEATHER ALSO LOOKS LIKE A GOOD BET WITH THIS SYSTEM BETWEEN ABOUT 18Z AND 03Z ACROSS THE CWA AS WOULD NOT BE HARD FOR THUNDERSTORMS TO BRING DOWN STRONG WINDS FROM ALOFT. DID NOT HAVE MUCH CHANCE TO GET THE SEVERE WEATHER CHECKLIST DONE...BUT AGREED WITH SPC THINKING. WOULD NOT BE SURPRISED TO SEE THE AREA PUT INTO A MODERATE OUTLOOK A BIT LATER TODAY AS THIS MORNINGS EARLY CONVECTION SHOULD CLEAR. IF PLENTY OF SUNSHINE IS REALIZED...WE COULD BE IN TROUBLE. THIS WILL ALLOW BETTER MIXING AND BRING STRONGER WINDS DOWN FROM ALOFT. HIGHS COULD ALSO BE TOO LOW AND WILL HAVE TO BE WATCHED. INSTABILITY WOULD ALSO BE STRONGER LEADING TO MORE SEVERE THUNDERSTORMS AS WELL WITH STRONGER UPDRAFTS AND LARGER HAIL. FEELING IS SOME SUNSHINE WILL OCCUR THIS MORNING WITH A BIT OF A BREAK IN THE CONVECTION THIS MORNING. CLOUD COVER WILL BE TOUGH TO GAGE WITH HOW MUCH CONVECTION BREAKS OUT TO THE WEST...BUT WILL GO MORE OPTIMISTIC FOR SUNSHINE. WENT WITH A BLEND OF THE NAM AND GFS FOR THIS FORECAST. DO NOT HAVE TIME TO WRITE MUCH MORE AS HAVE TO GET SOME MORE PRODUCTS ISSUED. OVERALL...DID NOT MAKE TOO MANY CHANGES TO THE GOING FORECAST...BUT WARMED THINGS UP A BIT ON SUNDAY AND MONDAY A FEW DEGREES WITH WARMER 850 MB TEMPERATURES IN THE AREA. GFS AND NAM SHOW 850 MB TEMPERATURES OF 16C-18C IN THE AREA ON SUN AND MON. MIXING THIS DOWN GIVES ME HIGHS IN THE MID 80S TO AROUND 90. WILL NOT GO THAT WARM FOR NOW...BUT UPPER 70S TO LOWER 80S IS NOT OUT OF THE REALM OF POSSIBILITIES. A FEW RECORD HIGHS COULD BE IN JEOPARDY. && .AVIATION (FOR THE 06Z TAF ISSUANCE)... LOW-LEVEL JET CURRENTLY SUPPORTING CONVECTION OVER ERN MN INTO NW WI/WRN UPPER MI WILL RESULT IN LLWS AT KCMX/KSAW OVERNIGHT. LATEST VAD WIND PROFILE FROM THE KMQT RADAR SHOWS SRLY 40KT WINDS AT 500FT AGL. STRATUS AT 300FT HAS SLIPPED INTO KSAW RECENTLY. THIS CLOUD DECK ORIGINATED FROM FOG THAT WAS OVER WRN LAKE MI EARLIER IN THE DAY. SINCE THE CLOUD DECK ONLY LASTED BRIEFLY AT KMNM AND KESC... DONT EXPECT THE STRATUS TO LINGER BEYOND ABOUT 07Z AT KSAW. ALTHOUGH LOW-LEVEL JET WILL WEAKEN SOME...SHRA AND POSSIBLY TSRA WILL AFFECT KCMX/KSAW DURING THE OVERNIGHT. WHILE CLOUD BASES WILL BE LOWERING THRU THE NIGHT...AT THIS POINT...DONT EXPECT PREVAILING MVFR CIGS TO DEVELOP OUTSIDE OF ANY SHRA/TSRA. WITH DEPARTURE OF LOW-LEVEL JET LATE IN THE NIGHT/EARLY FRI MORNING...EXPECT PCPN TO EXIT AS WELL. SRLY FLOW WILL STRENGTHEN AGAIN FRI AFTN AS A POWERFUL AND DEEPENING FALL STORM SYSTEM APPROACHES THE UPPER GREAT LAKES REGION. AS IS TYPICAL FOR SRLY FLOW...WINDS WILL BE STRONGER AT KSAW THAN KCMX DUE TO TERRAIN AFFECTS. EXPECT A BKN TO SOLID LINE OF TSRA TO ACCOMPANY A COLD FRONT THAT WILL RACE ACROSS THE AREA LATE FRI AFTN/EVENING. AFTER FROPA...WRLY WINDS WILL BECOME VERY STRONG AT KCMX...AND WOULD NOT BE SURPRISED TO SEE A FEW GUSTS TO AROUND 50KT DURING THE EVENING. ALTHOUGH GUSTY...WINDS WILL NOT BE NEARLY AS STRONG AT KSAW. && .MARINE (FOR THE 4 AM LAKE SUPERIOR FCST ISSUANCE)... A STRONG LOW PRESSURE SYSTEM WILL DEEPENS AS IT CROSSES NORTH OF LK SUPERIOR ON TODAY. PACKED PRES GRADIENT WILL ACCOMPANYING THIS LOW WILL MAKE FOR STRONG S WINDS WHICH WILL WRAP UP TO GALES THIS AFTERNOON AND CONTINUE TONIGHT. A LOW LEVEL JET OVER THE LAKE WILL ALSO CONTRIBUTE GUSTY WINDS TO 45 KNOTS OVER THE LAKE. NO MENTION OF STORMS NOW THOUGH...JUST WENT WITH THE HIGHEST GALE POSSIBLE. STRONGEST PERIOD OF WINDS WILL BE RIGHT BEHIND THE FRONT FROM 21Z TO 05Z...COINCIDING WITH STRONGEST PRES RISES. GALES WILL LINGER INTO SATURDAY OVER THE EAST HALF. ANOTHER SFC LOW TAKING AIM ON THE REGION LATE SUNDAY INTO MONDAY COULD PUSH SOUTH WINDS TO 30 KT OVER THE EAST PORTION OF THE LAKE. && .MQT WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM 12 PM FRI TO 2 AM EDT SAT MIZ001-003. WIND ADVY FROM 12 PM FRI TO MIDNIGHT EDT FRI NIGHT MIZ006-007-085. WIND ADVY FROM 12 PM FRI TO 11 PM EDT FRI MIZ002-004-005-084. WIND ADVY FROM 11 AM TO 7 PM CDT FRI MIZ009. GALE WARNING W HALF LAKE SUPERIOR FRI AFTN INTO FRI NIGHT. GALE WARNING E HALF LAKE SUPERIOR FRI AFTN THRU SAT. && AVIATION...ROLFSON MARINE...DLG DISCUSSION...GJM
Hazardous weather outlook, Sep 21, 6:27 AM EDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 627 AM EDT FRI SEP 21 2007 MIZ001>007-009>014-084-085-221200- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 627 AM EDT FRI SEP 21 2007 /527 AM CDT FRI SEP 21 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER WESTERN UPPER MICHIGAN IN THE AFTERNOON AND MOVE INTO CENTRAL UPPER MICHIGAN IN THE LATE AFTERNOON AND EVENING. SOME OF THE STORMS COULD PRODUCE DAMAGING WINDS AND LARGE HAIL AND WILL CONTAIN HEAVY RAIN. ISOLATED TORNADOES MAY ALSO BE POSSIBLE. WIND GUSTS TO 45 MPH ARE EXPECTED OVER THE NORTH HALF OF UPPER MICHIGAN THIS AFTERNOON. WEST WIND GUSTS TO 60 MPH ARE POSSIBLE OVER THE KEWEENAW LATE TODAY INTO THIS EVENING. PLEASE SEE THE LATEST NON PRECIPITATION WEATHER STATEMENT FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS WEST AND CENTRAL UPPER MICHIGAN MONDAY AFTERNOON AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EARLY THIS EVENING. LSZ221-241>248-263-264-221200- KEWEENAW BAY AND HURON BAY FROM LOWER ENTRANCE LIGHT TO PORTAGE LAKE TO HURON ISLANDS MI-SAXON HARBOR WI TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO MANITOU ISLAND MI- MANITOU ISLAND TO LOWER ENTRANCE OF PORTAGE CANAL MI- HURON ISLANDS TO MARQUETTE MI-MARQUETTE TO MUNISING MI- MUNISING TO GRAND MARAIS MI-GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR, EAST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE, MN, TO A LINE NORTHWARD FROM MANITOU IS. MI, BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER- LAKE SUPERIOR, EAST OF A LINE FROM MANITOU IS. MI NORTHWARD BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER, EXCLUDING WHITEFISH BAY- 627 AM EDT FRI SEP 21 2007 /527 AM CDT FRI SEP 21 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT FROM THIS AFTERNOON INTO SATURDAY WITH SOUTH TO SOUTHWEST GALES THIS AFTERNOON VEERING TO THE WEST LATE THIS AFTERNOON AND THIS EVENING. GUSTS TO 45 KNOTS ARE EXPECTED TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE ESPECIALLY THIS AFTERNOON AND EARLY EVENING. SOME OF THE STORMS COULD BE SEVERE WITH HIGH WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EARLY THIS EVENING. LMZ221-248-262-221200- BAY OF GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- LAKE MICHIGAN...FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE...SOUTHEASTWARD BEYOND 5 NM OFF SHORE TO THE MID- LINE OF THE LAKE- 627 AM EDT FRI SEP 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. SOME OF THE STORMS MAY BE SEVERE WITH HIGH WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EARLY THIS EVENING. MICHELS
The office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 10:07 PM EDT | Special Marine Warning | MQT | 68 min | |
| Sep 21, 3:10 AM EDT | Special Marine Warning | MQT | 50 min | |
| Sep 21, 3:56 AM EDT | Special Marine Warning | MQT | 64 min | |
| Sep 21, 7:44 AM EDT | Special Marine Warning | MQT | 61 min | |
| Sep 21, 8:52 AM EDT | Severe Thunderstorm Warning | MQT | Iron | 38 min |
| Sep 21, 12:21 PM EDT | Special Marine Warning | MQT | 54 min | |
| Sep 21, 1:08 PM EDT | Special Marine Warning | MQT | 82 min | |
| Sep 21, 1:25 PM EDT | Special Marine Warning | MQT | 65 min | |
| Sep 21, 1:27 PM EDT | Severe Thunderstorm Warning | MQT | Houghton, Keweenaw | 63 min |
| Sep 21, 3:19 PM EDT | Special Marine Warning | MQT | 26 min | |
| Sep 21, 5:59 PM EDT | Special Marine Warning | MQT | 76 min | |
| Sep 21, 6:25 PM EDT | Severe Thunderstorm Warning | MQT | Gogebic, Ontonagon | 50 min |
| Sep 21, 6:36 PM EDT | Severe Thunderstorm Warning | MQT | Gogebic, Iron | 24 min |
| Sep 21, 6:44 PM EDT | Special Marine Warning | MQT | 76 min | |
| Sep 21, 7:16 PM EDT | Severe Thunderstorm Warning | MQT | Baraga, Houghton, Ontonagon | 44 min |
| Sep 21, 7:43 PM EDT | Special Marine Warning | MQT | 62 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.